Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 3, NWS El Paso, TX

February 22, 2015El Paso County, Hudspeth County, Texas; Doña Ana County, New Mexico

NWS El Paso, TX issued this wind advisory at Feb 22, 2015, 6:32 AM MST for El Paso County, Hudspeth County, Texas; Doña Ana County, New Mexico. It took effect at Feb 22, 2015, 6:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 6:32 AM MST (13:32 UTC)
In effect from
Feb 22, 2015, 6:00 PM MST
Expired
Feb 23, 2015, 11:00 AM MST
In force
17 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 52 km from the middle of the area, began a volume at 13:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 1.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2017 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

298 
WWUS74 KEPZ 221332
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
632 AM MST SUN FEB 22 2015

...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND
EVENING. THE FRONT WILL USHER IN COOLER AIR AND SOME STRONG
EASTERLY WINDS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE
OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN
DIMINISH BY EARLY MONDAY.

NMZ411-TXZ418-222300-
/O.NEW.KEPZ.WI.Y.0003.150223T0300Z-150223T1400Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
632 AM MST SUN FEB 22 2015

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS
EVENING TO 7 AM MST MONDAY. 



* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG AND
  NEAR THE WEST SLOPES OF AREA MOUNTAINS.

* TIMING: BREEZY WEST WINDS WILL SWING AROUND TO THE EAST IN THE
  AFTERNOON AND BECOME STRONG BY EARLY EVENING AND CONTINUE MOST
  OF THE NIGHT. 

* IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES
  TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND
  ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY
  WINS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND.

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS AND
  CONSTRUCTION SITES.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BRICE
4 follow-up statements
190 
WWUS74 KEPZ 221340 AAA
NPWEPZ

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
640 AM MST SUN FEB 22 2015

...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE ACROSS THE AREA THIS AFTERNOON AND
EVENING. THE FRONT WILL USHER IN COOLER AIR AND SOME STRONG
EASTERLY WINDS. THE STRONGEST WINDS WILL BE FELT ON THE WEST SIDE
OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND THEN
DIMINISH BY EARLY MONDAY.

NMZ411-TXZ418-222300-
/O.CON.KEPZ.WI.Y.0003.150223T0300Z-150223T1400Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
640 AM MST SUN FEB 22 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 7 AM
MST MONDAY...


* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG 
  AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. 

* TIMING: BREEZY WEST WINDS WILL SWING AROUND TO THE EAST IN THE 
  AFTERNOON AND BECOME STRONG BY EARLY EVENING AND CONTINUE MOST 
  OF THE NIGHT. 

* IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES 
  TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO 
  AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. 
  GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
567 
WWUS74 KEPZ 222252
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
352 PM MST SUN FEB 22 2015

...STRONG EAST WINDS WILL DEVELOP THIS EVENING AND TONIGHT...

.A STRONG COLD FRONT MOVED ACROSS THE AREA THIS AFTERNOON. GUSTY
WINDS WILL CONTINUE INCREASING AS HIGH PRESSURE BUILDS AT THE
SURFACE ACROSS THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE
FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH
OF THE NIGHT AND THEN DIMINISH BY EARLY MONDAY.

TXZ420-230600-
/O.EXB.KEPZ.WI.Y.0003.150223T0100Z-150223T1800Z/
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...HUECO TANKS...LOMA LINDA
352 PM MST SUN FEB 22 2015

...WIND ADVISORY IN EFFECT UNTIL 11 AM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST
MONDAY. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ALONG
  AND NEAR THE WEST SLOPES OF AREA MOUNTAINS.

* TIMING: EARLY EVENING AND CONTINUE INTO EARLY MONDAY MORNING.

* IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES
  TRAVELING ALONG HIGHWAY 62/180. GUSTY WINDS COULD ALSO CAUSE
  SMALL OBJECTS TO BLOW AROUND.

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

NMZ411-TXZ418-230600-
/O.EXT.KEPZ.WI.Y.0003.150223T0100Z-150223T1800Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY
352 PM MST SUN FEB 22 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 11 AM MST MONDAY. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH ALONG
  AND NEAR THE WEST SLOPES OF AREA MOUNTAINS.

* TIMING: EARLY EVENING AND CONTINUE INTO EARLY MONDAY MORNING.

* IMPACT: THESE EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES 
  TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO 
  AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. 
  GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HEFNER
598 
WWUS74 KEPZ 230602
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1102 PM MST SUN FEB 22 2015

...STRONG EAST WINDS WILL CONTINUE TONIGHT THROUGH TOMORROW
MORNING...

.A STRONG COLD FRONT MOVED ACROSS THE AREA EARLIER. STRONG GUSTY
WINDS WILL CONTINUE AS HIGH PRESSURE BUILDS AT THE SURFACE ACROSS
THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE FELT ON THE WEST
SIDE OF AREA MOUNTAINS. THE WINDS WILL LAST MUCH OF THE NIGHT AND
THEN DIMINISH BY EARLY MONDAY.

NMZ411-TXZ418-420-231400-
/O.CON.KEPZ.WI.Y.0003.000000T0000Z-150223T1800Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA
1102 PM MST SUN FEB 22 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST MONDAY. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG
  AND NEAR THE WEST SLOPES OF AREA MOUNTAINS.

* TIMING: REST OF TONIGHT THROUGH MONDAY MORNING.

* IMPACT: STRONG EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES
  TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO AND
  ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. GUSTY
  WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND.

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
607 
WWUS74 KEPZ 231346
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
646 AM MST MON FEB 23 2015

...STRONG EAST WINDS WILL CONTINUE THIS MORNING...

.STRONG GUSTY WINDS WILL CONTINUE AS HIGH PRESSURE BUILDS AT THE
SURFACE ACROSS THE SOUTHERN PLAINS. THE STRONGEST WINDS WILL BE
FELT ON THE WEST SIDE OF AREA MOUNTAINS. THE WINDS WILL CONTINUE 
THROUGH THIS MORNING.

NMZ411-TXZ418-420-231800-
/O.CON.KEPZ.WI.Y.0003.000000T0000Z-150223T1800Z/
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-WESTERN EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-
INCLUDING THE CITIES OF...LAS CRUCES...VADO...SUNLAND PARK...
DOWNTOWN...WEST EL PASO...UPPER VALLEY...HUECO TANKS...LOMA LINDA
646 AM MST MON FEB 23 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING. 

* EVENT: EAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ALONG 
  AND NEAR THE WEST SLOPES OF AREA MOUNTAINS. 

* IMPACT: STRONG EAST WINDS WILL AFFECT HIGH PROFILE VEHICLES 
  TRAVELING ALONG INTERSTATE 10 BETWEEN LAS CRUCES AND EL PASO 
  AND ALONG AREA PASSES SUCH AS SAN AUGUSTIN AND TRANS MOUNTAIN. 
  GUSTY WINDS COULD ALSO CAUSE SMALL OBJECTS TO BLOW AROUND. 

* VISIBILITY: LOCALIZED VISIBILITIES COULD BE REDUCED TO 5 TO 7 
  MILES WITH BLOWING DUST...ESPECIALLY ADJACENT TO BARE FIELDS 
  AND CONSTRUCTION SITES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 5:12 AM MST, 1 hour 20 minutes earlier.

Area forecast discussion, Feb 22, 5:12 AM MST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
512 AM MST SUN FEB 22 2015

.SYNOPSIS...
FOR LOCATIONS EAST OF THE RIO GRAND WE WILL SEE COLDER AIR PUSH
INTO THE REGION THIS EVENING. THE SACRAMENTO MOUNTAINS WILL SEE
SOME MODERATE SNOW AMOUNTS AND WE WILL SEE STRONG GUSTY EAST
WINDS...ESPECIALLY ON THE WEST SIDE OF AREA MOUNTAINS TONIGHT.
MONDAY WE WILL SEE TEMPERATURES A LITTLE BELOW NORMAL. ON TUESDAY
WE WILL SEE A SLIGHT CHANCE FOR PRECIPITATION AND THEN WE WILL SEE
ANOTHER SLIGHT CHANCE FOR PRECIPITATION BY THE END OF THE WEEK.

&&

.DISCUSSION...
LOTS OF WEATHER TO DISCUSS THIS MORNING SO LET'S GET STARTED.
CURRENTLY A DECENT COLD FRONT WAS MAKING IT'S WAY THROUGH THE
EAST PLAINS OF NEW MEXICO HEADED IN OUR DIRECTION. AT THE SAME
TIME A PRETTY STRONG WEST FLOW IS MOVING ACROSS THE AREA IN THE
MIDDLE AND UPPER PART OF THE ATMOSPHERE. THIS WEST FLOW AND THE
COLD FRONT WILL DO BATTLE ACROSS THE AREA ON AND OFF FOR THE NEXT
WEEK. THE WIND SHIFT ASSOCIATED WITH THE FRONT LOOKS TO MAKE IT TO
THE SACRAMENTO MOUNTAINS AROUND NOON...TO THE RIO GRANDE BY THE
AFTERNOON AND MAYBE TO THE CONTINENTAL DIVIDE BY EVENING. OUR
SHORT TERM MODELS STILL HAVE SOME BIG DISAGREEMENTS ON HOW MUCH
COLD AIR WILL PUSH INTO THE REGION. THE GFS KEEPS MOST OF THE COLD
AIR TO THE EAST WHILE THE NAM BRINGS A SHALLOW LAYER OF COLD AIR
WELL INTO HUDSPETH...EL PASO AND OTERO COUNTIES. AS THE WEST FLOW
ALOFT TRIES TO HOLD THE COLD FRONT BACK IT WILL RIDE UP AND OVER
THE FRONTAL SURFACE. THIS WILL HELP CREATE SOME RAIN SHOWERS IN
THE LOWLANDS AND SNOW SHOWERS IN THE MOUNTAINS. SNOW TOTALS RANGE
GREATLY IN MODELS FROM ALMOST 10 INCHES IN THE HRRR TO LESS THAN
AN INCH IN THE NAM. CONSIDERING THE LIMITED AMOUNT OF MOISTURE I
WILL BE LEANING MORE TOWARD THE LOWER TOTALS. PROBABLY SOMETHING
IN THE RANGE OF 2 TO 5 INCHES SHOULD COVER IT. JUST ENOUGH TO
WARRANT A SNOW ADVISORY FOR THE SACRAMENTO MOUNTAINS. THE OTHER
PRECIPITATION QUESTION IS...WILL HUDSPETH COUNTY GET SIGNIFICANT
FREEZING RAIN TONIGHT. AGAIN GOING WITH THE DRIER THEME I THINK WE
COULD SEE SOME LIGHT FREEZING RAIN LATE TONIGHT IN EASTERN
HUDSPETH COUNTY...BUT NOT ENOUGH TO WARRANT A FREEZING RAIN
ADVISORY. IF MORE COLD AIR MOVES IN EARLIER IN THE EVENING WE
COULD SEE SOME ENHANCED ICING WHICH IS SOMETHING LATER SHIFTS WILL
NEED TO MONITOR. FINALLY AS THE EAST PUSH OF COOLER AIR MOVES IN
WE WILL SEE SOME STRONG GUSTY WINDS ON THE WEST SIDE OF AREA
MOUNTAINS EAST OF THE RIO GRANDE. I'VE GONE AHEAD AN ISSUED A WIND
ADVISORY FOR LAS CRUCES AND THE WEST SIDE OF EL PASO...LOCATIONS
THAT GET HIT PRETTY HARD ON A EAST PUSH LIKE THIS.

MONDAY'S HIGH TEMPERATURES ARE A CHALLENGE AS WELL AS THE MODELS
STILL DON'T AGREE ON HOW MUCH COLD AIR WILL LINGER EAST OF THE
RIO GRANDE. WEST OF THE RIVER WE WILL SEE HIGH TEMPERATURES NEAR
NORMAL...BUT EAST OF THE RIVER WE WILL SEE SOME BELOW NORMAL
TEMPERATURES. THE QUESTION IS HOW MUCH BELOW NORMAL. THE NAM IS
GOING 10 TO 12 DEGREES BELOW NORMAL WHILE THE GFS IS GOING AROUND
4 DEGREES BELOW NORMAL. FOR THIS FORECAST PACKAGE I'VE GONE
BETWEEN THOSE FORECASTS BUT LEANED MORE CLOSELY TO THE GFS.

ON TUESDAY AN UPPER LEVEL TROUGH WILL DASH ACROSS THE AREA. THE
MODELS HAVE BEEN GIVING THIS SYSTEM LESS AND LESS MOISTURE TO WORK
WITH FROM ONE RUN TO THE NEXT. I'VE LEFT SOME SLIGHT CHANCE POPS
IN THE FORECAST BUT I'M NOT EXPECTING A LOT OF PRECIPITATION. THE
SYSTEM WILL DRAG SOME COOLER AIR INTO THE REGION. SO HIGHS ON
WEDNESDAY WILL BE NEAR NORMAL. THEN ON THURSDAY WE WILL SEE
ANOTHER SURGE OF COOLER AIR TRY AND PUSH IN FROM THE EAST...BUT
AGAIN THE WESTERLY FLOW ALOFT WILL KEEP MOST OF THE COOLER AIR TO
OUR EAST. PREVIOUS RUNS OF THE EXTENDED MODELS HAD A PRETTY STRONG
SHORT WAVE DROPPING ACROSS THE AREA...BUT CURRENT RUNS OF ALL THE
MODELS HAVE WEAKENED THIS FEATURE. THERE ARE STILL SOME SLIGHT
CHANCE POPS IN THE EXTENDED FORECAST...BUT THOSE MAY HAVE TO BE
PULLED IF THE MODELS STICK TO THE CURRENT SOLUTION.

&&

.AVIATION...VALID 23/12Z-24/12Z
WE WILL SEE MAINLY VFR CONDITIONS FOR MOST OF THE DAY...BUT WE
WILL SEE DETERIORATING CONDITIONS AS WE MOVE INTO THE OVERNIGHT
HOURS. FOR MOST OF THE DAY WE WILL SEE WEST WINDS 23010KT BUT
AROUND 00Z WE WILL SEE A COLD FRONT TRY AND PUSH INTO THE REGION
SO THAT LOCATIONS EAST OF THE CONTINENTAL DIVIDE WILL SEE WINDS
COME AROUND TO THE EAST AND BE RATHER GUSTY...ESPECIALLY ALONG THE
WESTERN SLOPES OF AREA MOUNTAINS. AS THE FRONT MOVES IN WE WILL
SEE LOW CLOUDS DEVELOP ALONG THE FRONT AND WE WILL SEE SOME LIGHT
RAIN OR FREEZING RAIN DEVELOP IN HUDSPETH COUNTY WHILE IN THE
SACRAMENTO MOUNTAINS WE WILL SEE SOME MODERATE TO HEAVY SNOW THIS
EVENING. CEILINGS IN THE MOUNTAINS AND IN HUDSPETH COUNTY COULD
APPROACH IFR CONDITIONS WHILE PLACES FURTHER WEST LIKE KELP AND
KLRU COULD SEE SOME MVFR CEILINGS. FURTHER WEST FOR PLACES LIKE
KDMN AND KTCS WE EXPECT VFR CONDITIONS TO CONTINUE INTO MONDAY
MORNING.

&&

.FIRE WEATHER...
LOTS OF WEATHER TAKING PLACE TODAY AND FOR THE NEXT 7 DAYS. THIS
AFTERNOON A COLD FRONT WILL TRY TO PUSH INTO THE REGION FROM THE
EAST. THE FRONT WILL SWING WINDS STRONGLY AROUND TO THE EAST FOR
LOCATIONS EAST OF THE RIO GRANDE. WE WILL ALSO SEE SOME LIGHT RAIN
IN THE LOWLANDS EAST OF THE RIVER AND SOME MODERATE SNOW AMOUNTS
IN THE SACRAMENTO MOUNTAINS. AFTER MONDAY WE WILL SEE AN UPPER
LEVEL TROUGH APPROACH THE REGION WHICH WILL BRING US A SLIGHT
CHANCE FOR PRECIPITATION TO THE AREA AND A RETURN OF SOME STRONG
GUSTY WINDS ON TUESDAY. WE WILL SEE ANOTHER CHANCE FOR
PRECIPITATION TOWARD THE END OF THE WEEK AS YET ANOTHER UPPER
LEVEL STORM SYSTEM APPROACHES THE REGION. MIN RH'S WILL BE WELL
ABOVE CRITICAL LEVELS TODAY AND MONDAY...BUT WILL APPROACH
CRITICAL LEVELS BY THE TUESDAY. WE WILL BE NEAR RED FLAG
CONDITIONS ON TUESDAY...BUT RIGHT NOW I THINK WE WILL BE JUST A
LITTLE OFF ON BOTH THE WINDS AND RH'S. FOR THE REST OF THE WEEK WE
WILL MIN RH'S STAY ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 71  35  59  37  63 /  10  30  10   0   0
SIERRA BLANCA           69  30  50  31  62 /  20  30  20   0   0
LAS CRUCES              69  34  59  34  59 /  10  30  10   0   0
ALAMOGORDO              63  39  54  35  57 /  20  30  20   0  20
CLOUDCROFT              47  31  36  27  37 /  60  70  60   0  20
TRUTH OR CONSEQUENCES   66  36  57  37  57 /  10  30  20   0  20
SILVER CITY             61  36  58  34  51 /  20  30  20   0  20
DEMING                  69  38  62  33  59 /  10  20  10   0   0
LORDSBURG               70  41  63  35  57 /  10  20  10   0   0
WEST EL PASO METRO      71  37  59  39  62 /  10  30  10   0   0
DELL CITY               63  31  48  27  60 /  20  40  20   0   0
FORT HANCOCK            71  33  59  36  67 /  20  30  10   0   0
LOMA LINDA              64  29  50  33  57 /  20  30  10   0   0
FABENS                  70  35  59  36  64 /  20  30  10   0   0
SANTA TERESA            70  35  59  36  61 /  10  30  10   0   0
WHITE SANDS HQ          69  35  57  35  59 /  10  30  10   0   0
JORNADA RANGE           67  33  59  29  58 /  10  30  10   0   0
HATCH                   69  36  62  33  60 /  10  30  10   0  10
COLUMBUS                71  38  63  38  60 /  10  20  10   0   0
OROGRANDE               66  33  55  35  59 /  20  30  20   0   0
MAYHILL                 48  23  40  29  46 /  70  70  60   0  20
MESCALERO               53  32  43  28  45 /  50  70  60   0  20
TIMBERON                52  31  43  30  46 /  70  60  40   0  20
WINSTON                 60  32  55  33  50 /  20  40  20   0  20
HILLSBORO               64  33  59  34  54 /  10  30  10   0  20
SPACEPORT               66  35  60  32  58 /  10  30  20   0  20
LAKE ROBERTS            59  39  56  33  49 /  20  30  20   0  20
HURLEY                  63  35  59  33  53 /  10  30  10   0  10
CLIFF                   66  40  63  33  56 /  10  20  10   0  20
MULE CREEK              62  41  61  27  52 /  10  20  10   0  20
FAYWOOD                 63  34  59  35  53 /  10  30  10   0  10
ANIMAS                  70  42  66  36  60 /  10  20   0   0   0
HACHITA                 71  40  65  33  61 /  10  20  10   0   0
ANTELOPE WELLS          69  41  66  36  64 /  10  20  10   0   0
CLOVERDALE              65  43  64  37  59 /  10  20   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM 8 PM THIS EVENING TO 7 AM MST MONDAY FOR
     NMZ411.

     WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 AM MST
     MONDAY FOR NMZ414>416.

TX...WIND ADVISORY FROM 8 PM THIS EVENING TO 7 AM MST MONDAY FOR
     TXZ418.

&&

BRICE
Hazardous weather outlook, Feb 21, 7:08 AM MST, 23 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
708 AM MST SAT FEB 21 2015

NMZ401>417-TXZ418>424-221415-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
708 AM MST SAT FEB 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT
WE WILL SEE ANOTHER ROUND OF WINDS TODAY...BUT THEY SHOULD NOT BE
AS STRONG AS FRIDAY'S WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ON SUNDAY NIGHT WE WILL SEE A CHANCE FOR LOWLAND RAIN AND MOUNTAIN
SNOW SHOWERS. NOT EXPECTING TO SEE MUCH SNOW IN THE MOUNTAINS
(LESS THAN 2 INCHES) NOR MUCH RAIN (LESS THAN 0.10) IN THE
LOWLANDS. WE WILL SEE ANOTHER CHANCE FOR PRECIPITATION ON
WEDNESDAY AND ANOTHER CHANCE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 9:04 PM MSTWinter Weather AdvisoryEPZOtero38 hr

Nearby

Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.